# SDR FDEA201503100761

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820600
- Condition: Corroded
- Location: Frames 54-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK BETWEEN FRAMES 54 - 58, RBL - Y953, HAS AREAS OF CORROSION & SCRATCHES.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK & SPLICES.  FABRICATED NEW SEAT TRACK, TREATED, ALODINE & PRIMED, PAINTED & INSTALLED   NEW SEAT TRACK IAW DWG A53275018, SRM-51-40-21 & SRM-53-10-16.  INSTALLED SPLICES IAW SRM 51-40-21.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
